IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2178 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed784    
    Printed41    
    Emailed0    
    PDF Downloaded81    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2019  |  Volume : 51  |  Issue : 4  |  Page : 279-281

A pediatric case report of fixed drug eruption related to carmoisine colorant present in paracetamol syrup


1 Department of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education and Research, Mysore, Karnataka, India
2 Department of Pediatrics, JSS Medical College and Hospital, JSS Academy of Higher Education and Research, Mysore, Karnataka, India

Correspondence Address:
Dr. Juny Sebastian
Department of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education and Research, Mysore - 570 015, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_29_19

Rights and Permissions

Various adverse drug reactions, including hypersensitivity skin reaction after the exposure to carmoisine colorant, have already been reported in the literature. This case report gives the details of a 5-year-old male child with a recurrent fixed drug eruption (FDE) over the neck and trunk after the use of paracetamol syrup containing carmoisine as a colorant. Patch test to the carmoisine colorant in the paracetamol syrup was positive. This case report adds an increased awareness of the probability of allergic skin reaction to carmoisine in a previously sensitized person. The report also emphasizes the necessity to consider artificial dyes in pharmaceutical products as a potential cause for FDE.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow